# SDR SWIA202266302

- Difficulty date: June 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B FLAP VANE HAS CHAFE MARKS X2 (MARKED)     (C-CHECK RO 8/15/2022)    REMOVED AND REPLACED THE L/H I/B FLAP VANE L/E SKINS AT THE CENTER (601R14303-51S) AND O/B (601R14303-43S) LOCATION REF: CRJ-200 SRM 51-42-13 AND DRAWING 601R14302 REV E. OP CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH 51-900-1003-SKY
